Joint papers of Matet and Shelah

MPSh:713 2016-06-19 [pdf] [ps] [abstract] [arXiv:math.LO/0404318]
Matet+Pean+Shelah, Cofinality of normal ideals on $P_\kappa(\lambda)$, I
MRSh:799 2005-02-28 [pdf] [ps] [abstract] [arXiv:math.LO/0210087]
Matet+Roslanowski+Shelah, Cofinality of the nonstationary ideal -- Transactions American Math Soc 357 (2005) 4813-4837
MtSh:804 2004-07-06 [pdf] [ps] [abstract] [arXiv:math.LO/0407440]
Matet+Shelah, Positive partition relations for $P_\kappa(\lambda)$
MPSh:813 [abstract]
Matet+Pean+Shelah, Cofinality of normal ideals on $P_\kappa(\lambda)$, II -- Israel J Math 150 (2005) 253-283
MtSh:869 2010-07-06 [pdf] [ps] [abstract] [arXiv:math.LO/0612246]
Matet+Shelah, The nonstationary ideal on $P_\kappa(\lambda)$ for $\lambda$ singular


Back to theList of coauthors
Back to Shelah's Archive